# SDR CALA0100658

- Difficulty date: July 17, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- Aircraft time: 43,645 hours, 21,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE OVERHEAD EMERGENCY LIGHTS INOPERATIVE AT ROWS 22-26.  THE EMERGENCY LIGHT BATTERIES WERE REMOVED AND REPLACED IAW MM 33-53-00 AND OPERATION CHECKED GOOD.
